Hi, I have a drs appointment tomorrow but have been
Patient :Hi, I have a drs appointment tomorrow but have been wondering what my symptoms could be associated with.
I'm 24 years old and had a baby 9 1/2 months ago. I got the Mirena as soon as I was able to after that. Since I got the Mirena my periods essentially disappeared (which I'm not complaining about). I guess, my question is if my symptoms could be related to the Mirena. I have been fatigued for the past month and will spot for 2 weeks on, 1 week off but not consistently (as in I'll spot for 2 days strait, then not at all for 1, then spot for 4 days straight and so on and so forth). I've also been getting cramps which I wasn't getting until about a month and a half ago and have been getting headaches.
Thank you for your time!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.